La Trobe
AAM_1162729_Hussain,M_2022.pdf (138.27 kB)

Dynamical Borel–Cantelli lemma for recurrence theory

Download (138.27 kB)
Version 3 2022-06-23, 06:25
Version 2 2021-06-21, 06:54
Version 1 2021-04-20, 00:54
journal contribution
posted on 2021-10-20, 03:42 authored by Mumtaz HussainMumtaz Hussain, Bing Li, David Simmons, Baowei Wang

No description supplied 

History

Publication Date

2022-06-01

Journal

Ergodic Theory and Dynamical Systems

Volume

42

Issue

6

Pagination

1994 - 2008

Publisher

Cambridge University Press

ISSN

0143-3857

Rights Statement

This article has been published in a revised form in Ergodic Theory and Dynamical Systems https://doi.org/10.1017/etds.2021.23. This version is published under a Creative Commons CC-BY-NC-ND. No commercial re-distribution or re-use allowed. Derivative works cannot be distributed. © The Author(s), 2021. Published by Cambridge University Press.

Usage metrics

    Journal Articles

    Categories

    No categories selected

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC